# SDR 99ZZZX955

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2556Z
- Make and model: Piper PA-23-250
- Aircraft serial: 278054048
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 1710013
- Condition: Cracked
- Location: Aileron
- Part time: 9,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND CRACK INBOARD AILERON RIB.
